MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ D RM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ D RM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 154725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery of a partial right knee two years and five months post implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D-10: 161470, oxf twin-peg cmntd fem lg pma, lot 531280.159582, oxf anat brg rt lg size 3 pma, lot 845720.110035368, biomet bc r 1x40 us, lot ay48al0703.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.The following section was corrected: d4.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a radiologist.The review identified two views of the right knee demonstrating a medial compartment hemiarthroplasty without loosening.No acute fracture.Moderate joint effusion.Moderate degenerative changes of the patellofemoral and lateral compartment.Overall fit and alignment of the implant is appropriate.No signs of loosening, wear, radiolucency, or any other contributing factors such as malalignment that would cause issues with any of the components.There are no other anatomical or implant failures that would lead to revision.Further information received from the radiologist does point to a poor fitting femoral component with a gap in between the bone and the hardware and possible bearing wear however this may be artefactual.Based on the available information, the reported event cannot be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNI TIB TRAY SZ D RM PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21846477
Report Number3002806535-2025-00162
Device Sequence Number19880068
Product Code NRA
UDI-Device Identifier05019279388912
UDI-Public(01)05019279388912(17)320518(10)176620
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number154725
Device Lot Number176620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale